Integral representations of holomorphic functions of several complex variables
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 21 (1970), pp. 3-26
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1970_21_a0,
author = {L. A. Aǐzenberg},
title = {Integral representations of holomorphic functions of several complex variables},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {3--26},
year = {1970},
volume = {21},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1970_21_a0/}
}
L. A. Aǐzenberg. Integral representations of holomorphic functions of several complex variables. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 21 (1970), pp. 3-26. http://geodesic.mathdoc.fr/item/MMO_1970_21_a0/